MathSciNet Relay Station
MathSciNet bibliographic data
MR488071 (58 #7642) 57C35 (53C45)
Connelly, Robert A counterexample to the rigidity conjecture for polyhedra. Inst. Hautes Études Sci. Publ. Math. No. 47 (1977), 333–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement